# SDR AALA201703079007

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 4,090 hours, 1,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY POWER SUPPLY UNITS AT 10WL AND 14WL FAILED TEST. REMOVED AND REPLACED EPSU BATTERY AT 10WL AND EPSU BATTERY AT 14WL IAW AMM 33-51-00. OPERATIONAL CHECK GOOD. SEE ALSO AALA201703079020
